Tropical Monte Carlo quadrature for Feynman integrals

  • Michael Borinsky

    Nikhef, Amsterdam, The Netherlands; ETH Zurich, Switzerland
Tropical Monte Carlo quadrature for Feynman integrals cover
Download PDF

This article is published open access under our Subscribe to Open model.


We introduce a new method to evaluate algebraic integrals over the simplex numerically. This new approach employs techniques from tropical geometry and exceeds the capabilities of existing numerical methods by an order of magnitude. The method can be improved further by exploiting the geometric structure of the underlying integrand. As an illustration of this, we give a specialized integration algorithm for a class of integrands that exhibit the form of a generalized permutahedron. This class includes integrands for scattering amplitudes and parametric Feynman integrals with tame kinematics. A proof-of-concept implementation is provided with which Feynman integrals up to loop order 17 can be evaluated.

Cite this article

Michael Borinsky, Tropical Monte Carlo quadrature for Feynman integrals. Ann. Inst. Henri Poincaré Comb. Phys. Interact. 10 (2023), no. 4, pp. 635–685

DOI 10.4171/AIHPD/158